# SDR DHLA201000145

- Difficulty date: October 27, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 88,576 hours, 34,008 cycles
- Engine: Ge CFM562C
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP.- RIB CRACKED AND WITH IMPROPER REPAIR, STA XW 125.000.  PERFORMED MAJOR REPAIR IAW SRM 57-7-1 FIG 2, SHEET 4, ITEM "Q".  REMOVED DAMAGED RIB IAW SRM 57-1-0 PG 1, SRM 51-1-21, SRM 51-3-0, SRM 51-1-20D. CLEANED, TREATED AND PRIMED AREA + NEW RIB IAW SRM 51-1-8B.  INSTALLED NEW RIB IAW SRM 51-1-21, SRM 51-3-0, SRM 51-1-20D, SRM 51-3-1 (TORQUE) (TORQUE WRENCH: SNAP ON, MODEL: QD150, SN: 0506700056). REF TO NR 239473 FOR LT INBD FLAP REMOVAL + REINSTALLATION.
